# SDR JIKA2023120512501

- Difficulty date: November 25, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N388AV
- Make and model: Beech C-99
- Aircraft serial: U188
- Aircraft time: 38,986 hours, 64,325 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 993880081
- Condition: Did Not Stow
- Location: Zone 700
- Component: Landing Gear Ac
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR IN TRANSIT LIGHT REMAINED ILLUMINATED. THE FLIGHT CREW PERFORMED AN AIR TURNBACK AND LANDED WITHOUT INCIDENT. DFW MAINTENANCE PERFORMED THE LANDING GEAR SHUTTLE VALVE TEST AND FOUND THAT #1 AND #2 SHUTTLE VALVES FAILED THE LEAK TEST. MAINTENANCE REPLACED BOTH OF THE FAILED ACTUATORS AND PERFORMED SUCCESSFUL GEAR RETRACTION AND EXTENSION CHECKS WHILE THE AIRCRAFT WAS ON JACKS. NO DEFECTS WERE NOTED AFTER THE MLG ACTUATORS WERE REPLACED AND THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
